Fuzzy Fixed Point Theorems for Fuzzy Mappings Viafuzzy ?-Admissible
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 112

Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017

Fuzzy Fixed Point Theorems for Fuzzy Mappings Viafuzzy ?-Admissible

Buthainah A. A. Ahmed, Manar Falih Dheyab

The aim of this paper is introduced the notion of fuzzy admissible, fuzzy Jaggi contractive and study some results of fuzzy fixed point for fuzzy mapping via fuzzy admissible in Hilbert spaces.

Keywords: fuzzy mapping, fuzzy fixed point, -admissible mapping and Hilbert space

Edition: Volume 6 Issue 7, July 2017

Pages: 1080 - 1082

Share this Article

How to Cite this Article?

Buthainah A. A. Ahmed, Manar Falih Dheyab, "Fuzzy Fixed Point Theorems for Fuzzy Mappings Viafuzzy ?-Admissible", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20174614, Volume 6 Issue 7, July 2017, 1080 - 1082

Enter Your Email Address




Similar Articles with Keyword 'fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 137

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'mapping'

Downloads: 100

Research Paper, Mathematics, Indonesia, Volume 4 Issue 2, February 2015

Pages: 1631 - 1634

Light Energy Design Influence to Caustic Effect of 3D Transparent Objects

Liza Setyaning Pertiwi, Erydawaty, Raudatul Husna Sigalingging

Share this Article

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Similar Articles with Keyword 'fixed'

Downloads: 10 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 4, April 2021

Pages: 539 - 540

A Curious Connection between Fermats Number and Multiple Factoriangular Numbers

Swati Bisht, Dr. Anand Singh Uniyal

Share this Article

Downloads: 50

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 500 - 503

Chance Constraint Programming and PSO Techniques for a Multilevel Uncertain Transportation in Supply Chain Model

Sheikh Ahmed Hossain

Share this Article

Similar Articles with Keyword 'point'

Downloads: 2 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 7, July 2021

Pages: 847 - 848

Infinity

Koumarya

Share this Article

Downloads: 34

Research Paper, Mathematics, Nigeria, Volume 10 Issue 3, March 2021

Pages: 1752 - 1758

Stability Analysis of Hyperbolic Equilibria of the SEIR Model for COVID-19 Transmission

Uduak A. Edet

Share this Article



Top